# SDR SWAA2021091000852

- Difficulty date: August 2, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Broken
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 192BR WING TO BODY FAIRING STUDS AT LOWER FUSELAGE (8 EA) ; 2021-368265 / [01] REPLACED STUDS ACCESS PANEL 192BR WING TO BODY FAIRING AT LOWER FUSELAGE (8 EA) IAW B737-700 SRM 51-40-02-0G; [02] REPLACED STUDS ACCESS PANEL 192BR WING TO BODY FAIRING AT LOWER FUSELAGE (8 EA) IAW B737-700 SRM 51-40-02-0G
